# SDR MASA200602647

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,851 hours, 16,840 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7262 MHT.  APU FIRE WARN AT 95 PERCENT ON START-UP WITH APU AUTO SHUTDOWN.  MX MEL'D APU & APU FIRE SYSTEM.
